# SDR HALA0600397

- Difficulty date: May 27, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 16,067 hours, 3,168 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734219
- Part serial: 83325
- Condition: Unknown
- Location: Apu
- Part time: 74,009 hours, 14,201 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, UPON PARKING AT GATE APU AUTO SHUTDOWN.  BITE CHK APU ECU PER AMM 49-61-05 FOUND CONTROL FAIL AND LRU FAULT APU ECU.  REMOVED AND REPLACED APU ECU PER AMM 49-61-05, OPS CHK GOOD, BITE CHK GOOD OK FOR SERVICE.
